# SDR IXXA0400119O

- Difficulty date: November 7, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 93,687 hours, 30,400 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 43,017 hours, 13,143 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 9026M70G01
- Part serial: 692515
- Condition: Malfunctioned
- Location: Nr 4
- Part time: 93,687 hours, 30,400 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF, NR 4 ENGINE OIL PRESSURE FLUXING 45-35PSI WITH OIL QUANTITY DROPPING SHUT DOWN ENGINE WINDMILLING OIL PRESSURE OPSI AT 1302 (LANDING WEIGHT 270.0) AN INSPECTION IS ON GOING.  AS SOON AS INFORMATION BECOME AVAILABLE IT WILL BE PROVIDED.
